I started a new pack of birth control on Sunday and accidently started on the last week of the pack. (The sugar pills). I had accidently flipped it upside down and now I am kicking myself. It is now Wednesday and started on the correct day (the first week). What do I do now? Are there any side affects?
How did you do that, the inactive pills should be a different color. Start the pills now and use a condom for the next week at least. You may have more bleeding for a few days from withdrawal of hormones. No one should accidently take the wrong pills. Pay attention to what you are picking up and putting into your mouth.
Well, hopefully you were not having unprotected sex during this time because there is nothing in the sugar pills obviously so you werent protected at all. If you havent taken any of the active pills, you can either start them now but use back up this whole cycle or if you prefer to start correctly and you havent taken any active pills, you can wait until next period and start them on Day 1 or the first Sunday after you start your period., You wont have any reminder pills so when you get to the end of the third week, you will have to count days carefully to start your new pack on time after your period week. This may throw off your next period but it may not. Be sure next month that you start your pack correctly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2012 • 2 answers
Posted 15 Jul 2014 • 1 answer
I want to skip the (sugar pills) and start the new pack because I'm going on vacation that week, but
Posted 21 May 2015 • 1 answer
Posted 16 Sep 2016 • 0 answers
Posted 11 days ago • 1 answer